Alert archive / Alabama / River Flood Warnings in 2011

River Flood Warning 13, NWS Huntsville, AL

March 27, 2011Jackson County, Madison County, Marshall County, Alabama

NWS Huntsville, AL issued this river flood warning at Mar 27, 2011, 2:25 PM CDT for Jackson County, Madison County, Marshall County, Alabama. It took effect at Mar 27, 2011, 6:42 PM CDT. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Mar 27, 2011, 2:25 PM CDT (19:25 UTC)
In effect from
Mar 27, 2011, 6:42 PM CDT
Expired
Mar 29, 2011, 3:06 PM CDT
In force
44 hr
Issued by
NWS Huntsville, AL
Flood severity
Minor

Counties Jackson County, AL, Madison County, AL, Marshall County, AL

The radar

The Northeast Alabama radar (KHTX), 38 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Paint Rock River (AL) near Woodville (WDVA1). The gauge peaked at 17.39 ft at Mar 28, 2011, 7:00 AM CDT.

actionminormoderate10152003/2703/2803/2903/30
Action stage
13 ft
Minor stage
15 ft
Moderate stage
19 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03574500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

500 
WGUS44 KHUN 271925
FLWHUN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
225 PM CDT SUN MAR 27 2011

...THE NATIONAL WEATHER SERVICE IN HUNTSVILLE AL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ALABAMA...

  PAINT ROCK RIVER NEAR WOODVILLE AFFECTING JACKSON...MADISON AND 
  MARSHALL COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...A FLOOD WARNING MEANS THAT FLOODING ALONG THE RIVER 
IS IMMINENT OR OCCURRING. MOVE TO HIGHER GROUND TO ESCAPE FLOOD 
WATERS. RESIDENTS LIVING ALONG CREEKS AND STREAMS SHOULD TAKE 
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WATER.WEATHER.GOV /ALL 
LOWER CASE/. ONCE THERE...CLICK ON THE TENNESSEE VALLEY TO VIEW LOCAL
RIVER INFORMATION.

&&

ALC071-089-095-280925-
/O.NEW.KHUN.FL.W.0013.110328T0359Z-110328T1800Z/
/WDVA1.1.ER.110328T0359Z.110328T0600Z.110328T1200Z.NO/
225 PM CDT SUN MAR 27 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE AL HAS ISSUED A
* FLOOD WARNING FOR 
  THE PAINT ROCK RIVER NEAR WOODVILLE.
* FROM THIS EVENING UNTIL MONDAY AFTERNOON.
* AT 2 PM SUNDAY THE STAGE WAS 15.4 FEET AND RISING.
* FLOOD STAGE IS 16.0 FEET.  
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS EVENING AND CREST 
  NEAR 16.1 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY TOMORROW MORNING.
* IMPACT...AT 16.0 FEET...FLOOD WATERS AFFECT MOSTLY BOTTOMLAND ALONG 
  THE RIVER...INCLUDING LOW-LYING FARM AND PASTURELANDS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 16.5 FEET
  ON FEB 7 2010.

&&
RIVER        FLOOD    OBSERVED    6PM 12AM  6AM        CREST
LOCATION     STAGE  STG DAY TIME  SUN  MON  MON   STG DAY TIME

PAINT ROCK RIVER
WOODVILLE    16.0  15.4 SUN 2 PM  15.8 16.1 16.0  16.1 MON 1 AM 

$$
7 follow-up statements
807 
WGUS84 KHUN 272347
FLSHUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE HUNTSVILLE AL
647 PM CDT SUN MAR 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...

  PAINT ROCK RIVER NEAR WOODVILLE AFFECTING JACKSON...MADISON AND 
  MARSHALL COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH A FLOODED ROAD. THE 
DEPTH OF WATER IS NOT ALWAYS OBVIOUS. AS LITTLE AS TWO FEET OF WATER 
WILL CARRY MOST CARS AWAY. ALSO...THE ROAD BED MAY BE WASHED OUT 
UNDER THE WATER...AND YOU COULD BE STRANDED OR TRAPPED. 
ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WATER.WEATHER.GOV /ALL 
LOWER CASE/. ONCE THERE...CLICK ON THE TENNESSEE VALLEY TO VIEW LOCAL
RIVER INFORMATION.

&&

ALC071-089-095-281347-
/O.EXT.KHUN.FL.W.0013.110327T2342Z-110329T0130Z/
/WDVA1.1.ER.110327T2205Z.110328T0600Z.110328T1930Z.NO/
647 PM CDT SUN MAR 27 2011

THE FLOOD WARNING CONTINUES FOR 
  THE PAINT ROCK RIVER NEAR WOODVILLE.
* UNTIL MONDAY EVENING.
* AT 6 PM SUNDAY THE STAGE WAS 16.1 FEET AND RISING.
* FLOOD STAGE IS 16.0 FEET.  
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* RECENT ACTIVITY...THE MAXIMUM RIVER STAGE IN THE 24 HOURS ENDING AT
  6 PM SUNDAY WAS 16.1 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET AROUND
  MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 16.0 FEET...FLOOD WATERS AFFECT MOSTLY BOTTOMLAND ALONG 
  THE RIVER...INCLUDING LOW-LYING FARM AND PASTURELANDS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 16.5 FEET
  ON FEB 7 2010.

&&
RIVER        FLOOD    OBSERVED    12PM  6PM 12AM  6AM        CREST
LOCATION     STAGE  STG DAY TIME   SUN  SUN  MON  MON   STG DAY TIME

PAINT ROCK RIVER
WOODVILLE    16.0  16.1 SUN 6 PM   N/A 16.1 16.5 16.4  16.5 MON 1 AM 

$$
852 
WGUS84 KHUN 281022
FLSHUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE HUNTSVILLE AL
522 AM CDT MON MAR 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...

  PAINT ROCK RIVER NEAR WOODVILLE AFFECTING JACKSON...MADISON AND 
  MARSHALL COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH A FLOODED ROAD. THE 
DEPTH OF WATER IS NOT ALWAYS OBVIOUS. AS LITTLE AS TWO FEET OF WATER 
WILL CARRY MOST CARS AWAY. ALSO...THE ROAD BED MAY BE WASHED OUT 
UNDER THE WATER...AND YOU COULD BE STRANDED OR TRAPPED. 
ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WATER.WEATHER.GOV /ALL 
LOWER CASE/. ONCE THERE...CLICK ON THE TENNESSEE VALLEY TO VIEW LOCAL
RIVER INFORMATION.

&&

ALC071-089-095-290022-
/O.EXT.KHUN.FL.W.0013.000000T0000Z-110329T1800Z/
/WDVA1.1.ER.110327T2205Z.110328T1000Z.110329T1200Z.NO/
522 AM CDT MON MAR 28 2011

THE FLOOD WARNING CONTINUES FOR 
  THE PAINT ROCK RIVER NEAR WOODVILLE.
* UNTIL TUESDAY AFTERNOON.
* AT 5 AM MONDAY THE STAGE WAS 17.3 FEET AND RISING.
* FLOOD STAGE IS 16.0 FEET.  
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* RECENT ACTIVITY...THE MAXIMUM RIVER STAGE IN THE 24 HOURS ENDING AT
  5 AM MONDAY WAS 17.3 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 16.0 FEET...FLOOD WATERS AFFECT MOSTLY BOTTOMLAND ALONG 
  THE RIVER...INCLUDING LOW-LYING FARM AND PASTURELANDS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 16.5 FEET
  ON FEB 7 2010.

&&
RIVER        FLOOD    OBSERVED    12PM  6PM 12AM  6AM        CREST
LOCATION     STAGE  STG DAY TIME   MON  MON  TUE  TUE   STG DAY TIME

PAINT ROCK RIVER
WOODVILLE    16.0  17.3 MON 5 AM  17.2 16.8 16.3 16.0   CRESTING 

$$
561 
WGUS84 KHUN 281115
FLSHUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE HUNTSVILLE AL
615 AM CDT MON MAR 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...

  PAINT ROCK RIVER NEAR WOODVILLE AFFECTING JACKSON...MADISON AND 
  MARSHALL COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH A FLOODED ROAD. THE 
DEPTH OF WATER IS NOT ALWAYS OBVIOUS. AS LITTLE AS TWO FEET OF WATER 
WILL CARRY MOST CARS AWAY. ALSO...THE ROAD BED MAY BE WASHED OUT 
UNDER THE WATER...AND YOU COULD BE STRANDED OR TRAPPED. 
ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WATER.WEATHER.GOV /ALL 
LOWER CASE/. ONCE THERE...CLICK ON THE TENNESSEE VALLEY TO VIEW LOCAL
RIVER INFORMATION.

&&

ALC071-089-095-290115-
/O.EXT.KHUN.FL.W.0013.000000T0000Z-110330T0045Z/
/WDVA1.1.ER.110327T2205Z.110328T1800Z.110329T1845Z.NO/
615 AM CDT MON MAR 28 2011

THE FLOOD WARNING CONTINUES FOR 
  THE PAINT ROCK RIVER NEAR WOODVILLE.
* UNTIL TUESDAY EVENING.
* AT 6 AM MONDAY THE STAGE WAS 17.4 FEET AND RISING.
* FLOOD STAGE IS 16.0 FEET.  
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* RECENT ACTIVITY...THE MAXIMUM RIVER STAGE IN THE 24 HOURS ENDING AT
  6 AM MONDAY WAS 17.4 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.6 FEET BY 
  EARLY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  TOMORROW AFTERNOON.
* IMPACT...AT 19.0 FEET...WATER IS COVERING ALABAMA STATE ROUTE 65 
  ABOUT TWO MILES NORTH OF U.S. HIGHWAY 72. SEVERAL COUNTY ROADS IN 
  PAINT ROCK VALLEY ARE FLOODED...INCLUDING JACKSON COUNTY ROAD 20.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 17.7 FEET
  ON MAY 4 2009.

&&
RIVER        FLOOD    OBSERVED    12PM  6PM 12AM  6AM        CREST
LOCATION     STAGE  STG DAY TIME   MON  MON  TUE  TUE   STG DAY TIME

PAINT ROCK RIVER
WOODVILLE    16.0  17.4 MON 6 AM  17.6 17.5 17.2 16.8  17.6 MON 1 PM 

$$
938 
WGUS84 KHUN 281940
FLSHUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE HUNTSVILLE AL
240 PM CDT MON MAR 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...

  PAINT ROCK RIVER NEAR WOODVILLE AFFECTING JACKSON...MADISON AND 
  MARSHALL COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH A FLOODED ROAD. THE 
DEPTH OF WATER IS NOT ALWAYS OBVIOUS. AS LITTLE AS TWO FEET OF WATER 
WILL CARRY MOST CARS AWAY. ALSO...THE ROAD BED MAY BE WASHED OUT 
UNDER THE WATER...AND YOU COULD BE STRANDED OR TRAPPED. 
ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WATER.WEATHER.GOV /ALL 
LOWER CASE/. ONCE THERE...CLICK ON THE TENNESSEE VALLEY TO VIEW LOCAL
RIVER INFORMATION.

&&

ALC071-089-095-290940-
/O.EXT.KHUN.FL.W.0013.000000T0000Z-110330T1800Z/
/WDVA1.1.ER.110327T2205Z.110329T0000Z.110330T1200Z.NO/
240 PM CDT MON MAR 28 2011

THE FLOOD WARNING CONTINUES FOR 
  THE PAINT ROCK RIVER NEAR WOODVILLE.
* UNTIL WEDNESDAY AFTERNOON.
* AT 2 PM MONDAY THE STAGE WAS FLUCTUATING AROUND 17.1 FEET.
* FLOOD STAGE IS 16.0 FEET.  
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* RECENT ACTIVITY...THE MAXIMUM RIVER STAGE IN THE 24 HOURS ENDING AT
  2 PM MONDAY WAS 17.4 FEET.
* IMPACT...AT 19.0 FEET...WATER IS COVERING ALABAMA STATE ROUTE 65 
  ABOUT TWO MILES NORTH OF U.S. HIGHWAY 72. SEVERAL COUNTY ROADS IN 
  PAINT ROCK VALLEY ARE FLOODED...INCLUDING JACKSON COUNTY ROAD 20.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 17.7 FEET
  ON MAY 4 2009.

&&
RIVER        FLOOD    OBSERVED     6PM 12AM  6AM        CREST
LOCATION     STAGE  STG DAY TIME   MON  TUE  TUE   STG DAY TIME

PAINT ROCK RIVER
WOODVILLE    16.0  17.2 MON 2 PM   17.5 17.4 17.2   N/A 

$$
201 
WGUS84 KHUN 290037
FLSHUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE HUNTSVILLE AL
737 PM CDT MON MAR 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...

  PAINT ROCK RIVER NEAR WOODVILLE AFFECTING JACKSON...MADISON AND 
  MARSHALL COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO
RECOGNIZE FLOOD DANGERS. IF WHILE DRIVING YOU SEE WATER OVER A 
ROAD...TURN AROUND...DON'T DROWN! THE WATER DEPTH MAY BE TOO GREAT TO
ALLOW YOUR VEHICLE TO CROSS. 
ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WATER.WEATHER.GOV /ALL 
LOWER CASE/. ONCE THERE...CLICK ON THE TENNESSEE VALLEY TO VIEW LOCAL
RIVER INFORMATION.

&&

ALC071-089-095-291437-
/O.EXT.KHUN.FL.W.0013.000000T0000Z-110330T0400Z/
/WDVA1.1.ER.110327T2205Z.110328T1300Z.110329T2200Z.NO/
737 PM CDT MON MAR 28 2011

THE FLOOD WARNING CONTINUES FOR 
  THE PAINT ROCK RIVER NEAR WOODVILLE.
* UNTIL TUESDAY EVENING.
* AT 7 PM MONDAY THE STAGE WAS 16.9 FEET AND CRESTED.
* FLOOD STAGE IS 16.0 FEET.  
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* RECENT ACTIVITY...THE MAXIMUM RIVER STAGE IN THE 24 HOURS ENDING AT
  7 PM MONDAY WAS 17.4 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
  TOMORROW EVENING.
* IMPACT...AT 16.0 FEET...FLOOD WATERS AFFECT MOSTLY BOTTOMLAND ALONG 
  THE RIVER...INCLUDING LOW-LYING FARM AND PASTURELANDS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 16.5 FEET
  ON FEB 7 2010.

&&


RIVER        FLOOD    OBSERVED    12AM  6AM 12PM  6PM        CREST
LOCATION     STAGE  STG DAY TIME   TUE  TUE  TUE  TUE   STG DAY TIME

PAINT ROCK RIVER
WOODVILLE    16.0  16.9 MON 7 PM  16.6 16.4 16.2 15.9   N/A 

$$
221 
WGUS84 KHUN 291026
FLSHUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE HUNTSVILLE AL
526 AM CDT TUE MAR 29 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA..
  PAINT ROCK RIVER NEAR WOODVILLE AFFECTING JACKSON...MADISON AND 
  MARSHALL COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH A FLOODED ROAD. THE 
DEPTH OF WATER IS NOT ALWAYS OBVIOUS. AS LITTLE AS TWO FEET OF WATER 
WILL CARRY MOST CARS AWAY. ALSO...THE ROAD BED MAY BE WASHED OUT 
UNDER THE WATER...AND YOU COULD BE STRANDED OR TRAPPED. 
ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WATER.WEATHER.GOV /ALL 
LOWER CASE/. ONCE THERE...CLICK ON THE TENNESSEE VALLEY TO VIEW LOCAL
RIVER INFORMATION.

&&

ALC071-089-095-300026-
/O.CON.KHUN.FL.W.0013.000000T0000Z-110330T0400Z/
/WDVA1.1.ER.110327T2205Z.110328T1300Z.110329T2200Z.NO/
526 AM CDT TUE MAR 29 2011

THE FLOOD WARNING CONTINUES FOR 
  THE PAINT ROCK RIVER NEAR WOODVILLE.
* UNTIL THIS EVENING.
* AT 5 AM TUESDAY THE STAGE WAS 16.2 FEET AND FALLING.
* FLOOD STAGE IS 16.0 FEET.  
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* RECENT ACTIVITY...THE MAXIMUM RIVER STAGE IN THE 24 HOURS ENDING AT
  5 AM TUESDAY WAS 17.4 FEET.
* IMPACT...AT 16.0 FEET...FLOOD WATERS AFFECT MOSTLY BOTTOMLAND ALONG 
  THE RIVER...INCLUDING LOW-LYING FARM AND PASTURELANDS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 16.5 FEET
  ON FEB 7 2010.

&&
RIVER        FLOOD    OBSERVED    12PM  6PM 12AM  6AM        CREST
LOCATION     STAGE  STG DAY TIME   TUE  TUE  WED  WED   STG DAY TIME

PAINT ROCK RIVER
WOODVILLE    16.0  16.2 TUE 5 AM  16.2 15.9 15.4 15.0   CRESTED

$$
503 
WGUS84 KHUN 292006
FLSHUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE HUNTSVILLE AL
306 PM CDT TUE MAR 29 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
ALABAMA...

  PAINT ROCK RIVER NEAR WOODVILLE AFFECTING JACKSON...MADISON AND 
  MARSHALL COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH A FLOODED ROAD. THE 
DEPTH OF WATER IS NOT ALWAYS OBVIOUS. AS LITTLE AS TWO FEET OF WATER 
WILL CARRY MOST CARS AWAY. ALSO...THE ROAD BED MAY BE WASHED OUT 
UNDER THE WATER...AND YOU COULD BE STRANDED OR TRAPPED. 
ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WATER.WEATHER.GOV /ALL 
LOWER CASE/. ONCE THERE...CLICK ON THE TENNESSEE VALLEY TO VIEW LOCAL
RIVER INFORMATION.

&&

ALC071-089-095-292036-
/O.CAN.KHUN.FL.W.0013.000000T0000Z-110330T0400Z/
/WDVA1.1.ER.110327T2205Z.110328T1300Z.110329T1200Z.NO/
306 PM CDT TUE MAR 29 2011

FORECAST INFORMATION FOR
  PAINT ROCK RIVER NEAR WOODVILLE.
* AT 2 PM TUESDAY THE STAGE WAS 15.5 FEET AND FALLING.
* FLOOD STAGE IS 16.0 FEET.  
* NO FLOODING IS CURRENTLY FORECAST. HOWEVER...ADDITIONAL RAINFALL LATE 
  TONIGHT AND EARLY ON WEDNESDAY IS EXPECTED. THIS MAY CAUSE FURTHER RISES
  TO OCCUR.
* IMPACT...AT 16.0 FEET...FLOOD WATERS AFFECT MOSTLY BOTTOMLAND ALONG 
  THE RIVER...INCLUDING LOW-LYING FARM AND PASTURELANDS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 16.0 FEET
  ON MAY 7 2009.

&&
RIVER        FLOOD    OBSERVED    6PM 12AM  6AM        CREST
LOCATION     STAGE  STG DAY TIME  TUE  WED  WED   STG DAY TIME

PAINT ROCK RIVER
WOODVILLE    16.0  15.5 TUE 2 PM  15.0 14.2 13.1   CRESTED 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this river flood warning went out at Mar 27, 1:35 PM CDT, 50 minutes earlier.

Area forecast discussion, Mar 27, 1:35 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
135 PM CDT SUN MAR 27 2011

.UPDATE...
LOWERED HIGH TEMPS A CATEGORY ALL SPOTS.

&&

.DISCUSSION...
PERSISTENT STRATUS CONTINUED ACROSS THE REGION...WITH THE VISIBLE
ANIMATION SHOWING MORE SIGNS OF CLEARING NORTH/SOUTH OF THE REGION.
DESPITE FURTHER CLEARING...COLD AIR ADVECTION FROM HIGH PRESSURE WELL
NORTH OF HERE SHOULD TEND TO KEEP HIGH TEMPS ON THE COOL SIDE. THE 1
PM...44F TEMP AT HUNTSVILLE AND DECATUR HAS EXCEEDED THE PREVIOUS
COOLEST HIGHS OF 43F IN 1937 AND 41 IN 1965 RESPECTIVELY. EVEN SO...
TODAY WILL REMAIN RATHER CHILLY FOR MARCH.

&&

.PREV DISCUSSION... /ISSUED 1237 PM CDT SUN MAR 27 2011/

18Z AVIATION FORECAST

AVIATION... /18Z ISSUANCE/
PERSISTENT STRATUS CLOUDS NOTED FROM TEXAS TO THE MID ATLANTIC AND
SE STATES WERE SHOWING SIGNS OF SOME THINNING OVER MIDDLE TENNESSEE.
THUS...CEILINGS SHOULD RISE INTO THE MVFR RANGE BY 20Z AT KHSV. LOWER
END MVFR CEILINGS SHOULD OTHERWISE PERSIST INTO THE EVENING. A
SHORTWAVE WILL BRING ANOTHER CHANCE OF SHOWERS BEGINNING THIS EVENING
AT KMSL...REACHING KHSV AROUND MIDNIGHT. HAVE MVFR CEILINGS/
VISIBILITY REDUCTIONS DURING THE OVERNIGHT. THE RAIN SHOULD END FROM
WEST-EAST AROUND DAYBREAK...WITH MVFR CONDITIONS OTHERWISE CONTINUING
FOR THE REST OF MON MORNING. WILL END THE KMSL TAF WITH /AMD NOT
SKED/ DUE TO CONTINUING COMMUNICATION PROBLEMS WITH SITE.

DISCUSSION...   /ISSUED 1046 AM CDT SUN MAR 27 2011/
A CLOUDY AND MUCH QUIETER WEATHER ACROSS THE TENNESSEE VALLEY...IN
CONTRAST TO THE STORMY CONDITIONS LAST NIGHT. RATHER COOL LATE
MORNING TEMPERATURES ONLY IN THE 40S PREVAILED ACROSS THE REGION.
COLD HIGH PRESSURE OVER SOUTHERN MANITOBA/ONTARIO HAS BEGUN TO EXERT
ITS INFLUENCE (FOR AT LEAST TODAY...BEFORE ANOTHER SHORTWAVE BRINGS
ANOTHER CHANCE OF SHOWERS LATER THIS EVENING) ACROSS THE AREA. A
FRONTAL BOUNDARY THAT SERVED AS A FOCUS FOR SEVERE WEATHER YESTERDAY
WAS MUCH FURTHER TO THE SOUTH...EXTENDING FROM NEAR HOUSTON TO
MONTGOMERY AND MACON GA. STRONG TO SEVERE STORMS CONTINUED ACROSS
THIS ZONE...WITH A SEVERE T-STORM WATCH ACTIVE FROM PARTS OF CENTRAL
ALABAMA TO COASTAL SC/GA.

LOW CLOUD BASES OVER THE TENNESSEE VALLEY HAS CAUSED SURFACE
VISIBILITY ISSUES MAINLY IN OUR HIGHER ELEVATED TERRAIN OF NE
ALABAMA AND FRANKLIN COUNTY TENNESSEE. THEREFORE A DENSE FOG
ADVISORY ISSUED FOR THEM EARLIER WILL BE ALLOWED TO EXPIRE AT 11
AM...AS SLIGHTLY WARMER TEMPS AND BETTER MIXING WILL ALLOW THE LOW
CLOUDS TO RISE/THIN SOMEWHAT. A LARGE STRATUS FIELD EXISTED ACROSS
MUCH OF THE CONUS FROM THE HIGH PLAINS TO TEXAS...THEN EAST TO THE
MID ATLANTIC AND DEEP SOUTH.

FORECAST CHALLENGES TODAY MAINLY INVOLVE HOW MUCH...IF ANY WILL THE
STRATUS DECREASE ACROSS THE TENNESSEE VALLEY AND WHAT EFFECT IT WILL
HAVE ON OUR HIGH TEMPS. FOR THE CLOUDS...12Z MORNING SOUNDINGS
SHOWED THE CLOUD DEPTH THINS AS ONE MOVES FROM THE FRONT TO THE
CLEARING LINE NOW JUST SOUTH OF THE OHIO RIVER. SOME BRIEF CLEARING
WAS ALSO EVIDENT ON THE SE SLOPES OF THE CUMBERLAND PLATEAU...AS
DOWNSLOPING WINDS CLEARED AREAS JUST TO THEIR SE. ALSO CLOUDS
APPEARED TO BE THINNING SOME FROM NORTHERN MISSISSIPPI TO NW
GEORGIA. THUS...A FEW CHANGES ARE NEEDED FOR THE REST OF THE TODAY.
GIVEN THE AMOUNT OF CLOUDS...HAVE OPTED TO KEEP A GREATER PERCENTAGE
OF CLOUD COVER... WHICH WILL MAKE FOR MOSTLY CLOUDY FOR THE
AFTERNOON. HIGH TEMPS FROM A LACK OF DIRECT SUNSHINE AND COLD AIR
ADVECTION WILL ONLY RISE INTO THE MID/UPPER 50S...WHICH LOOK GOOD.
GIVEN THE CONVECTION WELL TO THE SOUTH...HAVE REMOVED A SHOWER
MENTION FROM OUR EASTERN AREAS. UPDATES WILL BE OUT SOON.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

RSB
Hazardous weather outlook, Mar 27, 12:55 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1255 PM CDT SUN MAR 27 2011

ALZ001>010-016-TNZ076-096-097-280200-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1255 PM CDT SUN MAR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

THUNDERSTORMS ARE POSSIBLE LATE TUESDAY INTO WEDNESDAY AS A COLD
FRONT MOVES ACROSS THE AREA. SOME OF THESE STORMS COULD BECOME STRONG
WITH GUSTY WINDS AND SMALL HAIL POSSIBLE.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.

RSB/CA

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:07 PM CDTSpecial Weather StatementHUNJackson23 min
Mar 26, 7:10 PM CDTSpecial Weather StatementHUNMarshall35 min
Mar 26, 7:25 PM CDTSpecial Weather StatementHUNColbert, Lawrence50 min
Mar 26, 7:32 PM CDTSpecial Weather StatementHUNMadison43 min
Mar 26, 7:35 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson25 min
Mar 26, 7:43 PM CDTTornado WarningHUNFranklin, Lawrence32 min
Mar 26, 7:47 PM CDTSevere Thunderstorm WarningHUNMadison, Marshall, Morgan28 min
Mar 26, 8:17 PM CDTSevere Thunderstorm WarningHUNDeKalb, Marshall28 min
Mar 26, 8:23 PM CDTSpecial Weather StatementHUNFranklin52 min
Mar 26, 8:29 PM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence18 min
Mar 26, 9:03 PM CDTSevere Thunderstorm WarningHUNCullman27 min
Mar 26, 9:47 PM CDTSevere Thunderstorm WarningHUNCullman28 min
Mar 26, 11:02 PM CDTRiver Flood WarningHUNMadison17 hr
Mar 27, 12:06 AM CDTSpecial Weather StatementHUNJackson24 min
Mar 27, 12:12 AM CDTSpecial Weather StatementHUNMadison33 min
Mar 27, 12:43 AM CDTSpecial Weather StatementHUNDeKalb32 min
Mar 27, 12:47 AM CDTSpecial Weather StatementHUNJackson28 min
Mar 27, 2:09 AM CDTSpecial Weather StatementHUNMorgan36 min
Mar 27, 2:49 AM CDTSpecial Weather StatementHUNDeKalb, Jackson26 min
Mar 27, 3:31 AM CDTSpecial Weather StatementHUNDeKalb, Marshall44 min
Mar 27, 7:02 AM CDTDense Fog AdvisoryHUNDeKalb, Jackson4 hr

Nearby

River Flood Warnings in Alabama, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.